# SDR DL73K992800

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 795722
- Condition: Separated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG HAD MULTIPLE COMPRESSOR STALLS AT FL310 AS THROTTLES RETARDED FROM CLIMB EPR TO CRUISE EPR OF 1.96.  COMPRESSOR STALLS STOPPED AS THROTTLES WERE PULLED TO IDLE THE ENG WAS NOT SHUTDOWN AND OPERATED NORMALLY AT IDLE.  REPLACED C2 FAN FOR SEAL LIBERATION.
